Computing Publications

Publications Home » An abstraction framework for mixe...

An abstraction framework for mixed non-deterministic and probabilistic systems

Michael Huth

Book Chapter
GI Dagstuhl research seminar on validation of stochastic systems, Dagstuhl Castle, Germany, 2002
Volume 2925
ISBN 3-5402-2265-0
ISSN 0302-9743
PDF of full publication (313 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
Copyright notice

Attached PDF document is a preliminary version only.

Conditions for downloading publications from this site. built & maintained by Ashok Argent-Katwala.